On the number of maximal independent sets in a graph - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2011

On the number of maximal independent sets in a graph

Abstract

Miller and Muller (1960) and independently Moon and Moser (1965) determined the maximum number of maximal independent sets in an n-vertex graph. We give a new and simple proof of this result.
Fichier principal
Vignette du fichier
2023-6451-1-PB.pdf (184.02 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00990494 , version 1 (13-05-2014)

Identifiers

Cite

David R. Wood. On the number of maximal independent sets in a graph. Discrete Mathematics and Theoretical Computer Science, 2011, Vol. 13 no. 3 (3), pp.17--19. ⟨10.46298/dmtcs.543⟩. ⟨hal-00990494⟩

Collections

TDS-MACS
38 View
1020 Download

Altmetric

Share

Gmail Facebook X LinkedIn More